| Model Number |
9500-27 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Itching Sensation (1943); Rash (2033); Reaction (2414)
| Date of Event |
01/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.Product code pqf is not currently available in common device name.The user's guide states: inserting the sensor and wearing the adhesive patch might cause infection, bleeding, pain or skin irritations (redness, swelling, bruising, itching, scarring or skin discoloration).
Event or Problem Description
Dexcom was made aware on 01/22/2017 that on (b)(6) 2017, that the patient experienced a skin reaction under the sensor patch.The sensor was inserted at the abdomen on (b)(6) 2017.The reaction was described as a rash and was itchy.Affected area was treated hydrocortisone cream 1% usp prescribed on (b)(6) 2017.At time of contact, patient is good.No additional patient or event information was provided.No product or data was provided for investigation.The reported event could not be confirmed.The root cause could not be determined.
Additional Manufacturer Narrative
(b)(4).